# SDR CA050530002

- Difficulty date: May 27, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 22,826 hours
- Engine: Pwa PT6A28
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 501202011
- Condition: Cracked
- Location: Mlg Drag Leg
- Part time: 24,255 hours, 29,024 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAIN LANDING GEAR REPLACEMENT, UPPER DRAG LINK ATTACH FITTING AT MAIN SPAR WAS DISCOVERED CRACKED AT THE RADIUS OF THE ATTACH LUG. REFERENCE BEECH KING AIR 100 IPC CHAPTER 32-10-01 FIGURE 10-01 ITEM 54. THE BEECH 100 IPC DOES NOT LIST THE SPECIFIC BRACKET IN QUESTION. THE PART NUMBER WAS LOCATED THROUGH BEECH TECH SUPPORT. THIS BRACKET IS COMMON TO BEECH 99 AND SUPER KING AIR 200 MODELS.
